MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Codes No Device Output (1435); Self-Activation or Keying (1557); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the m540 went into standby mode while on a patient without interaction in the presence of two users.No adverse patient impact or death was reported.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the logs could not confirm either a user or device error, the device was returned to the customer without receiving servicing per the customer request.The fse reconfigured the set-up of keys on all m540s in the ward in agreement with the users.The m540 key with the original standby function was reconfigured so that the standby command can only be executed via the iacs cockpits.Since this action was performed, there have been no new occurrences of this phenomenon reported by the customer.
 
Additional Manufacturer Narrative
The m540 was returned to draeger for evaluation.The reported issue could not be reproduced, as a precaution, based on the reported symptom, it was recommended the bezel assembly be replaced.The device was returned to the customer without receiving servicing per the customer request, and the site deactivated the standby key function so that the standby command can only be executed via the iacs cockpit.Since this action was performed, there have been no new occurrences of this phenomenon reported by the customer.Draeger reviewed the logs and concluded that the initial m540 logs did not include the reported time of event.On march 17th 2025, additional logs were provided for analysis.The c500 cockpit logs show that the iacs was put into standby mode from the cockpit on the reported date of event (15:07 and 15:08 on september 26th).The iacs was removed from standby almost immediately for the first instance, at 15:07.When the iacs was put into standby mode at 15:08, it remained in standby until 15:18.The field service engineer (fse) confirmed that there was no adverse patient impact.The log evidence confirms that there was no device malfunction, as the device was put into standby mode at the cockpit by the user.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key20407893
Report Number1220063-2024-00118
Device Sequence Number12367904
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)200520(93)MS20401-30
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS20401
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date03/13/2025
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown